Mathematical phylogenetics

- Bartoszek K. and Sagitov S. A Consistent Estimator of the Evolutionary Rate. Journal of Theoretical Biology 371 (2015) 69-78.

-Bartoszek K. and Sagitov S. Phylogenetic confidence intervals for the optimal trait value. J. Appl. Prob. 52 (2015) 1-18.

- Bartoszek K., Jones G., Oxelman B., and Sagitov S. Time to a single hybridization event in a group of species with unknown ancestral history J. Theor. Biol. 322 (2013) 1-6

-  Jones G., Sagitov S. and Oxelman B. Statistical Inference of Allopolyploid Networks in the Presence of Incomplete Lineage Sorting Syst. Biol. 62 (2013) 467-478

- Sagitov S. and Bartoszek K. Interspecies correlation for neutrally evolving traits. J. Theor. Biol. 309 (2012) 11-19

Participants

Serik Sagitov (contact)

Professor vid Chalmers, Mathematical Sciences, Applied Mathematics and Statistics

Krzysztof Bartoszek

Doktorand vid Mathematical Statistics

Funding

Mathematical Sciences

Funding Chalmers participation during 2011–2015

Related Areas of Advance and Infrastructure

Life Science Engineering

Areas of Advance

More information

Latest update

2017-09-20